On a class of second
functional equations of alternative functions
Novi Sad Journal of Mathematics, Tome 23 (1993) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1993_23_1a_17,
author = {Gilezan Kariolan and Udicki Milo\v{s}},
title = {On a class of second
functional equations of alternative functions},
journal = {Novi Sad Journal of Mathematics},
pages = {219-225},
year = {1993},
volume = {23},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1993_23_1a_17/}
}
Gilezan Kariolan; Udicki Miloš. On a class of second functional equations of alternative functions. Novi Sad Journal of Mathematics, Tome 23 (1993) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1993_23_1a_17/